# SDR SWAA2019081535938

- Difficulty date: August 10, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 51,608 hours, 30,327 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113A45002
- Part serial: 001662
- Condition: Faulty
- Location: Rt Wing Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED,  AIRCRAFT HAD A DULL RUMBLE FEEL JUST AFTER TAKEOFF & LANDING. RUMBLE INTENSIFIED AT VARIOUS TIMES THROUGHOUT THE FLT BUT ALWAYS RETURNED TO A STEADY STATE. NO INDICATIONS NOTED IN ACFT YOKE. FLIGHT LASTED 35 MINUTES. ACFT AIRSPEED 137 KNOTS TO 300 KNOTS.    R & R NR 8 FLIGHT SPOILER PANEL IAW MM.
